# SDR SWAA2015022436862

- Difficulty date: January 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 42,989 hours, 24,776 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 176A100045
- Part serial: 001085
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE ACCESS PANEL 322B ERODED.  REPAIRED PANEL IAW EO & EA.
